Communications in Mathematical Physics

Classification of bicovariant differential calculi on quantum groups of type $A,B,C$ and $D$

Konrad Schmüdgen and Axel Schüler

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 167, Number 3 (1995), 635-670.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104272162

Mathematical Reviews number (MathSciNet)
MR1316764

Zentralblatt MATH identifier
0835.17012

Subjects
Primary: 58B30
Secondary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23] 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Schmüdgen, Konrad; Schüler, Axel. Classification of bicovariant differential calculi on quantum groups of type $A,B,C$ and $D$. Comm. Math. Phys. 167 (1995), no. 3, 635--670. https://projecteuclid.org/euclid.cmp/1104272162


Export citation